The method of complete reduction for a system of three-point vector equations of special form
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1056-1059
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a6,
author = {I. E. Kaporin and E. S. Nikolaev},
title = {The method of complete reduction for a system of three-point vector equations of special form},
journal = {Doklady Akademii Nauk},
pages = {1056--1059},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a6/}
}
TY - JOUR AU - I. E. Kaporin AU - E. S. Nikolaev TI - The method of complete reduction for a system of three-point vector equations of special form JO - Doklady Akademii Nauk PY - 1982 SP - 1056 EP - 1059 VL - 264 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a6/ LA - ru ID - DAN_1982_264_5_a6 ER -
I. E. Kaporin; E. S. Nikolaev. The method of complete reduction for a system of three-point vector equations of special form. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1056-1059. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a6/